# SDR FDEA200908072936

- Difficulty date: August 7, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N746BC
- Make and model: Doug MD-11
- Aircraft serial: 48769
- Aircraft time: 41,484 hours, 7,781 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BARREL NUT HOLES INSPECTION/ RPR - RIGHT HAND NR 26 FITTING FOUND BORE HOLE CORROSION.  REMOVED AND REPLACED AS PER SRM 51-31-01 REVISION 41. FABRICATED NEW FITTING AS PER DRAWING ALC8107 REVISION D. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 107.
